# SDR AALA20141124006

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 75,494 hours, 40,086 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Clogged
- Location: Oil System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH RT ENG OIL STRAINER CLOG LIGHT ILLUMINATED.  REDUCED POWER IAW QRH & LANDED.  R & R OIL FILTER IAW AMM 71-91-12.  NO DEFECTS NOTED. PERFORMED LEAK CHECK, SYS CHECKED GOOD.
